# SDR ASAA9580215

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Y769-Y788
- Part time: 14,710 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 15K CHECK, CORROSION WAS FOUND ON CARGO TRACK SUPPORT NUTPLATE AT Y769 TO Y788, X-16, Z-46.  REMOVED DAMAGED AREA AND INSTALLED NEW PIECES IAW DC-9 SRM 51-10-03, 51-60-00 AND 53-01.  (M)
